Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Got Mirena inserted. Having pain in vagina, diarrhoea, vomitting, fatigue, numbness in face, back, limbs. Reason?

I got a Mirena IUD about 6 months ago. Been having pains in left side down thru my vagina, the pain ceased then bleeding began. I can feel pain in my cervix and vagina still tho. Now I m having diarrhea, vomiting, and extreme fatigue ....along with hands, legs, arms, back, and face numbing.My heart beats all kinds of patterns,too.
Asked On : Sat, 1 Dec 2012
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor